# SDR USAA2010072291476

- Difficulty date: July 7, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311A10922
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON INBOARD MID-SPAR FUSE PIN AT ENGINE NR 2.  REPLACED INBOARD MID-SPAR FUSE PIN AT ENGINE NR 2 IAW ENGINEERING JOB CARD E5M54001.
